On \(\beta^*g\)-Closed Sets in Fuzzy Topological Spaces
Main Article Content
In this paper, we study the notions of \(\beta^*gf\)-closed sets, \(\beta^*gf\)-open sets and their respective continuity, irresoluteness in fuzzy topological spaces. Also, we introduce the characterizations of \(\beta^*gf\)-closed maps and \(\beta^*gf\)-open maps in fuzzy topological spaces.
How to Cite
Balasubramaniyan, K. ., Sriram, S. ., & Ravi, O. . (2022). On \(\beta^*g\)-Closed Sets in Fuzzy Topological Spaces. Journal of Advanced Studies in Topology, 4(3), 1–8. Retrieved from https://www.m-sciences.com/index.php/jast/article/view/121
This work is licensed under a Creative Commons Attribution 4.0 International License.